Notre Dame Journal of Formal Logic

A note on Prior's systems in ``The theory of deduction''.

Bolesław Sobociński

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 5, Number 2 (1964), 139-140.

Dates
First available: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093957805

Zentralblatt MATH identifier
0134.00701

Mathematical Reviews number (MathSciNet)
MR0177884

Digital Object Identifier
doi:10.1305/ndjfl/1093957805

Subjects
Primary: 02.27

Citation

Sobociński, Bolesław. A note on Prior's systems in ``The theory of deduction''. Notre Dame Journal of Formal Logic 5 (1964), no. 2, 139--140. doi:10.1305/ndjfl/1093957805. http://projecteuclid.org/euclid.ndjfl/1093957805.


Export citation